It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 01-20-2004, 10:08 PM   #1
Member
(male)
 
Join Date: Jan 2004
Location: Edmonton, Canada
Posts: 72
zahradream HB User
Unhappy Topical Trentinoin(stievamyacin)..help!!!

my doctor prescribed me stievamyacin for my acne. I started taking it a week ago, my face is red, peeling and I'm breaking out. I know there's an initial breakout but how long does it last?? anyone taken it? I would like to know how it was..initial breakouts.
also, had my period for a month non stop....does anyone have any suggestions as to herbal supplements, vitamins??? dont wanna go on bc pills....THANKS!! PLEASE HELP!!

 
Sponsors Lightbulb
   
Old 01-21-2004, 01:02 PM   #2
Senior Member
(male)
 
Join Date: Dec 2003
Posts: 106
Ratman HB User
Re: Topical Trentinoin(stievamyacin)..help!!!

I've been using Tretinoin for about 5 weeks now. I just went from .025% to .05%. My skin is still flaking and I'm still breaking out. And I'm even getting acne along my hairline on my forehead......where I've never had acne in my entire life. Losing faith.
__________________
Lonliness is not a phase
Field of pain is where I graze
Serenity is far away

Saw my reflection and cried
So little hope that I died

 
Closed Thread




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!